# SDR ASAA2020080433980

- Difficulty date: August 3, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 26,223 hours, 8,433 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL PUSH THE LEFT PACK LIGHT ILLUMINATED. THE LIGHT WENT OUT WHEN MASTER CAUTION RESET WAS PUSHED. GROUNDED - YES. FOUND FAULT WITH RAM AIR EXHAUST FAULT AFTER PERFORMING PZTC BITE CHECK, PERFORMED PROCEDURES RESET DC PWR, SYSTEM OP CHECK GOOD IAW FIM 21-62 TASK 853, OK FOR SERVICE.
